# SDR SWIA202156593

- Difficulty date: February 23, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 44,275 hours, 28,319 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Deformed
- Location: Empennage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 584804 : TRANSFERRED FROM CAMP 22352310. REF CP 22340710-1 8 LOCAL AREAS AT (FS 1162.00 AT 55.63% REAR SPAR DATUM) OF TAIL CONE DAMAGED DUE TO LOWERING THE AIRCRAFT ON THE TAIL STAND DENT 1 LOCATION - STR 23L-24L (SKIN DEFORMATION) 3.0625L X 2.50W X .0395D  (STRINGER DEFORMATION) 24L 4.00L X .055DAFT  LOWER FUSELAGE SKIN BTW FS1162.00 - 55.63% REAR SPAR DATUM AND BTW STR 21L - STR21R REPAIRED BY MHIRJ REPAIR TEAM IAW REO 670-53-71-075 REV--  DATED: 2021-03-04.  REAPPLIED PRIMER AND TOPCOATS TO REPAIRED AREA, WORK DONE IN REFERENCE TO SRM 51-25-01.  C/W TASK CARD 51-900-1002-SKY AND FORM M-337.
